Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Preperation of IVF procedure, prescribed Decapeptyl injection. Getting frequent heart palpitation. Suggest?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2002
Answered : 673 Questions
In preperation of an ivf procedure the doctor has prescribed me an injection of "Dcatedtyl 3.75 gonapeptylcr" .. not sure of the spelling because I got it over the phone and the nurse's accent wants very clear.

I am currently experiencing heart palpitation quite frequently .. and would like to know if it's because of this injection.

Thank you

Posted Thu, 3 Oct 2013 in Infertility Problem
Answered by Dr. Dattaprasad 11 hours later
Brief Answer:
Very rarely due to injection.

Detailed Answer:
Welcome to XXXXXXX
Inj. Decapeptyl will very rarely cause heart troubles. If you do not have symptoms like breathlessness, pedal edema(swelling of feet) & if you can tolerate symptoms, no treatment should be required. If palpitations is bothering too much, you can consult physician for symptomatic treatment. If you have any of the symptoms described above,you need to consult physician/cardiologist immediately.
Let me know if you have other concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor